Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A strong law of large numbers for martingales

Authors: Shey Shiung Sheu and Yu Shan Yao
Journal: Proc. Amer. Math. Soc. 92 (1984), 283-287
MSC: Primary 60G42; Secondary 60F15
MathSciNet review: 754722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a moment inequality for the Skorohod representation theorem and apply it to obtain a strong law of large numbers for martingales.

References [Enhancements On Off] (What's this?)

  • [1] Leo Breiman, On the tail behavior of sums of independent random variables, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 (1967), 20–25. MR 0226707
  • [2] Y. S. Chow, On a strong law of large numbers for martingales, Ann. Math. Statist. 38 (1967), 610. MR 0208648
  • [3] David Freedman, Brownian motion and diffusion, Holden-Day, San Francisco, Calif.-Cambridge-Amsterdam, 1971. MR 0297016
  • [4] P. Hall and C. C. Heyde, Martingale limit theory and its application, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980. Probability and Mathematical Statistics. MR 624435
  • [5] A. V. Skorokhod, Studies in the theory of random processes, Translated from the Russian by Scripta Technica, Inc, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0185620

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G42, 60F15

Retrieve articles in all journals with MSC: 60G42, 60F15

Additional Information

Keywords: Brownian motion, Skorohod's representation, strong law of large numbers, martingale
Article copyright: © Copyright 1984 American Mathematical Society